# SDR SIMA200427902

- Difficulty date: September 24, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Part time: 12,051 hours, 12,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR OF THE FORWARD DIGITAL WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR OF THE FORWARD DIGITAL AND CLEANED ATHE AREA.  PREPARED SECTION FROM A NEW DIGITAL.  FABRICATED SHIMS AND 2 DOUBLERS.  REPAIR DONE IAW SRM (SRM EMB 145/1142 REV 27) CHAPTER 53-21-10. (SW21200500280)
